# SDR AALA202105279008

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,727 hours, 23,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVER WING RIGHT AFT EXIT DOOR EXIT SIGN INOPERATIVE.   TROUBLESHOT SYSTEM FOUND OVER WING EXIT CONNECTORS SWAPPED. RECONNECTED CONNECTORS PER B737NG WDM33-51-14.
